MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40; PTA BALLOON DILATATION CATHETER
Catalog Number CQF7564
Medical Device Problem Codes Difficult to Remove (1528); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure, after passing through the sheath the pressure applied for expansion the air pressure pump is pressurized to about 2 atm, the pta balloon allegedly did not expand.It was further reported that there are air bubbles in the sheath catheter and the pressure does not hit considered as balloon leakage.Reportedly, a hole was allegedly found.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One photo was reviewed.The photo shows the conqest 40 device placed in a polythene cover.No other anomalies noted.Therefore, the investigation remains inconclusive for the reported balloon rupture and sheath difficult to remove issue as no objective evidence was provided for review.A definitive root cause for the reported balloon rupture and difficulty removing from sheath could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6 (device.Method).H11: d2b (lit; dqy), h6 (result, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST 40
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20503765
Report Number2020394-2024-01610
Device Sequence Number8589969
Product Code DQY
UDI-Device Identifier00801741060441
UDI-Public(01)00801741060441(17)260731(10)REHV2805
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberCQF7564
Device Lot NumberREHV2805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown